# SDR RAIA00511005

- Difficulty date: November 5, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 14,741 hours, 14,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - PIT- FWD MOST FLOOR LIGHT STRIP INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT STRIP ASSEMBLY.
